# SDR USAA2012031900021

- Difficulty date: March 16, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 47,149 hours, 17,714 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 757A000010
- Part serial: 00586
- Condition: Odor
- Location: Ac Bay
- Part time: 47,149 hours, 17,714 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG DIRTY SOCK SMELL IN CABIN UPON ENTERING AIRCRAFT IN TPA.  MAINTENANCE REMOVED AND REPLACED RIGHT AIR CYCLE MACHINE IAW AIRBUS MAINTENANCE MANUAL 21-51-21-000-001 AND REPLACED O-RINGS ON APU OIL FILLER NECK ASSEMBLY.
